User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Xiao, Han 
Title:
Wald tests of singular hypotheses 
Abstract:
Motivated by the problem of testing tetrad constraints in factor analysis, we study the large-sample distribution of Wald statistics at parameter points at which the gradient of the tested constraint vanishes. When based on an asymptotically normal estimator, the Wald statistic converges to a rational function of a normal random vector. The rational function is determined by a homogeneous polynomial and a covariance matrix. For quadratic forms and bivariate monomials of arbitrary degree, we show...    »
 
Keywords:
asymptotic distribution, factor analysis, large-sample theory, singular parameter point, tetrad, Wald statistic 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Bernoulli 
Year:
2016 
Journal volume:
22 
Year / month:
2016-02 
Quarter:
1. Quartal 
Month:
Feb 
Journal issue:
Pages contribution:
38-59 
Language:
en 
Fulltext / DOI:
Publisher:
Bernoulli Society for Mathematical Statistics and Probability 
E-ISSN:
1350-7265 
Notes:
First available in Project Euclid: 30 September 2015 
Date of publication:
01.02.2016 
Format:
Text